# SDR CALA2013041000211

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 48,884 hours, 16,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FCD 5710-02262 HFEC CRACK INDICATION NOTED AT BS 663 BETWEEN RBL 40 - 45.64 WL 192 - 200.6.  REPAIRED IAW SRM 57-10-10, REPAIR 3, ALT 2.
